| Model Number |
X SERIES |
| Medical Device Problem Code |
Reset Problem (3019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device restarted/rebooted itself multiple times.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was observed during review of the device's history log.The device was put through extensive testing including bench handling and full functionality stress testing with a known good ecg cable and multifunction cable on a simulator without duplicating the report.Visual inspection of the multifunction cable receptacle observed signs consistent with fretting.The multifunction cable receptacle was replaced as a precaution.The device passed the final test procedure, was recertified, and returned to the customer.A replacement multifunction cable was sent with the device.Analysis for reports of this type has not identified an increase in trend.